RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 135–142 (Mi mz3060)  

This article is cited in 5 scientific papers (total in 5 papers)

Estimates of support functions of averaged differential inclusions

O. P. Filatov

M. V. Lomonosov Moscow State University

Full text: PDF file (704 kB)

English version:
Mathematical Notes, 1991, 50:3, 970–975

Bibliographic databases:

UDC: 517.925.51
Received: 22.06.1990

Citation: O. P. Filatov, “Estimates of support functions of averaged differential inclusions”, Mat. Zametki, 50:3 (1991), 135–142; Math. Notes, 50:3 (1991), 970–975

Citation in format AMSBIB
\Bibitem{Fil91}
\by O.~P.~Filatov
\paper Estimates of support functions of averaged differential inclusions
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 135--142
\mathnet{http://mi.mathnet.ru/mz3060}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162024}
\zmath{https://zbmath.org/?q=an:0781.34017|0743.34027}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 970--975
\crossref{https://doi.org/10.1007/BF01156145}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500018}


Linking options:
  • http://mi.mathnet.ru/eng/mz3060
  • http://mi.mathnet.ru/eng/mz/v50/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. P. Filatov, “Evaluation of the limits of maximal means”, Math. Notes, 59:5 (1996), 547–553  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. C. Kairakbaev, O. P. Filatov, “An iterative method for calculating the limits of maximal means”, Comput. Math. Math. Phys., 38:10 (1998), 1591–1594  mathnet  mathscinet  zmath
    3. Filatov, OP, “Periodicity of optimal controls in the problem on the evaluation of limits of maximal averages”, Differential Equations, 36:5 (2000), 683  mathnet  crossref  mathscinet  zmath  isi
    4. O. P. Filatov, “Teorema usredneniya i neopredelennye uslovno-periodicheskie dvizheniya”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 6(80), 87–92  mathnet
    5. Gama R., Smirnov G., “Stability and Optimality of Solutions To Differential Inclusions Via Averaging Method”, Set-Valued Var. Anal., 22:2 (2014), 349–374  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:62
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020